Universitetet i Bergen : Mat. nat. fakultet : Matematisk institutt

Publications


Morten Brun



Bökstedt, M; Brun, M; Dupont, J: Homology of $O( n)$ and $O^1(1,n)$ made discrete: An application of edgewise subdivision, J. Pure Appl. Algebra 123, 131-152 (1998).
Brun, M: Topological Hochschild homology of ${\mathbb{Z}}/p^n$, J. Pure Appl. Algebra. 148, 29-76 (2000)
Brun, M: Filtered topological cyclic homology and relative $K$-theory of nilpotent ideals, Algebraic and Geometric Topology 1, 201-230 (2001).
Brun, M; Römer, T: Betti numbers of $Z^n$-graded modules, Commun. Algebra 32, No.12, 4589-4599 (2004).
Brun, M: Witt vectors and Tambara functors, Adv. Math. 193, no. 2, 233-256 (2005).
Brun, M; Römer, T: Subdivisions of toric complexes, J. Algebraic Combin. 21, no. 4, 423-448 (2005).
Brun, M; Bruns, W; Römer, T: Cohomology of partially ordered sets and local cohomology of section rings, Adv. Math. 208, 210-235 (2006)
Brun, M: Witt vectors and equivariant ring spectra applied to cobordism, Proc. Lond. Math. Soc. (3), 94, 351-385 (2007).
Brun, M; Fiedorowicz, Z; Vogt, R: On the multiplicative structure of topological Hochschild homology, Algebr. Geom. Topol. 7, 1633-1650 (2007).





Morten Brun 2008-08-21